# SDR FDEA201312112964

- Difficulty date: December 11, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 72 hours, 49 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Cap
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT PASSING 14000' GOT ALT DISAGREE CAUTION, FOLLOWED BY IAS DISAGREE AT 17000'. RAN QRH & DETERMINED FIRST OFFICER`S SIDE TO BE ERRONEOUS BY COMPARING CAPTAIN`S & FIRST OFFICER`S TO STBY.  AS ACFT CLIMBED SPLIT BECAME GREATER.  AT FL 270 ON CAPTAIN`S & STBY AT 321 KTS.  FIRST OFFICER'S SIDE READ 331 KTS & FL 274.  COMPLETED FLIGHT WITH FIRST OFFICER`S SIDE AIR DATA IN ALTN.  DURING TROUBLE SHOOTING DISCOVERED MOISTURE CAP REMOVED FROM FIRST OFFICER`S SIDE ADM.  SECURED MOISTURE RELIEF CAP & PERFORMED ADM CHECK USING 34-26-03-4, OPERATIONS CHECKED OKAY AT THIS TIME.
